# SDR USAA2012022200024

- Difficulty date: February 6, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 78,248 hours, 14,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 145T2655
- Condition: Corroded
- Location: Bs 1065 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON BULKHEAD STIFFENER AT BS 1065, LBL 51.5.  REPAIRED BULKHEAD STIFFENER AT BS 1065, LBL 51.5 IAW EA 130805.
